# SDR C2XA10SH199

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,640 hours, 23,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK IT WAS FOUND THAT THE VERTICAL STABILIZER INTERNAL FITTING WAS FRETTING WITH THE AFT FUSELAGE SKIN AT FRAME 75 BY STRINGER 1L.  THE FRETTING CAUSED THE SKIN TO CRACK AND WAS DETECTED USING EDDY CURRENT.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED SKIN AFTER CUTTING OUT THE DAMAGED AREA IAW EC5330-02147 AND EC5310-01317.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
